# SDR SWAA2015051139530

- Difficulty date: March 6, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT AFT LOWER THRESHOLD SKIN FASTENER HOLE CRACKED.  REPAIRED SKIN IAW EA.
